# SDR COEA2019082072810

- Difficulty date: August 17, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,664 hours, 30,129 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 8088777
- Part serial: 940752
- Condition: Faulted
- Location: Nr 1 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLIGHT 1701, ENROUTE,  AT 16,000 FT, THE NR 1 ENGINE TORQUE DROPPED FROM 70% TO 20% THEN RECOVERED. ALL OTHER PARAMETERS NORMAL.   AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REPLACED THE NR 1 PROP CONTROL UNIT. ALL OPS & LEAKS CHECKS GOOD.
